Show simple item record

Date of
Available in OPARU
Date of first
PublisherUniversität Ulmdc.publisher
KeywordSums of independent, identically distributed random variablesdc.subject
KeywordThe law of the iterated logarithmdc.subject
KeywordThe strong law of large numbersdc.subject
KeywordBorel-Cantelli lemmasdc.subject
KeywordExponential boundsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleStrong laws for sequences in the vicinity of the LILdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
DOI (external)10.1016/j.spl.2016.10.027dc.identifier.doiExternal
Source - Title of sourceStatistics and Probability Letterssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume122source.volume
Source - Year2017source.year
Source - From page63source.fromPage
Source - To page72source.toPage
Source - ISSN0167-7152source.identifier.issn
Source - eISSN1879-2103source.identifier.eissn
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und
University Bibliographyjauulm.unibibliographie

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record